# SDR AWXA200600997

- Difficulty date: June 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 54,059 hours, 23,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 0513
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EEL - NR 3984391 - DURING OVERNIGHT MAINTENANCE THE LT OVERWING (11WL) EMERGENCY LIGHT EPSU AND BATTERY FAILED.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING EMERGENCY POWER SUPPLY UNIT AND BATTERY IAW AMERCIA WEST AIRLINES TASKCARD R1C33303.  OPERATIONAL CHECKS WERE GOOD.  BATTERY; MFG DIEHL; PN 3214-30
